# SDR 03FDEA02213

- Difficulty date: December 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC7490501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP VANE OUTBOARD TEE FITTING FOUND CRACK, LENGTH APPROX   0.5 INCH.  LH WING INBD FLAP VANE OUTBD TEE FITTING REMOVED AND REPLACED AS PER MM 27-50-22.
